# SDR 2008UALA01849

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 51,747 hours, 9,861 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY PATH MARKING LIGHT AT SEAT 18C INOP.   FLOOR PROXIMITY EMERGENCY PATH MARKING LIGHT AT SEAT 18C INOPERATIVE.  RELAMPED.  CHECKED GOOD FOR SERVICE.
